# SDR 2007UALA02123

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 290 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER FUSELAGE CROWN AT STA 290 STR 2L SKIN IS GOUGED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER.
